MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL F3 CORPUS; POWERED WHEELCHAIR
Model Number F3 CORPUS
Medical Device Problem Codes Mechanical Problem (1384); Unintended System Motion (1430); Unintended Movement (3026)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Multiple Fractures (4519)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Report of an event having occurred where it was claimed as the end-user was seated in their device near the entrance of their balcony, the wheelchair reportedly lunged forward without any input from the end-user, slamming the end-user's legs into a nearby chair.The impact reportedly resulted in injuries requiring medical intervention to address.
 
Additional Manufacturer Narrative
Permobil received correspondence from legal representative for the end-user where it was claimed the device having engaged a drive command without any physical manipulation given by the end-user.This reported action allegedly caused the device to drive forward and collide into an immovable object, reportedly resulting in bi-lateral tibia fractures.At this time, permobil has been unable to inspect or evaluate the device to confirm a product malfunction has occurred as alleged, thus is unable to reach a determination as to possible root cause without speculation.If any new information is received, a follow-up report will be submitted.The dhr was reviewed, and the device was found to have met specification prior to distribution.

Brand Name
PERMOBIL F3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key23923617
Report Number1221084-2025-00019
Device Sequence Number9338478
Product Code ITI
UDI-Device Identifier17330818676433
UDI-Public(01)17330818676433(11)200702
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143180
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberF3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown